# SDR DALA2022062904528

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,183 hours, 29,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER LOWER POST. CORRECTIVE ACTION: COMPLIED WITH PRI 599792-14REV 0 AND REV I.VALIDATED ER/A 599792-14 REV ORIGINAL.(2298335)
